# SDR CALA2017120104282

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 52,267 hours, 22,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IN CABIN STUCK ON. UNDER TOMC GUIDANCE, CREW CYC H5, H6, H7 AND V7. LIGHTS REMAINED ON.  CYC NO SMOKING SWITCH, LIGHTS WENT OUT.
